MAUDE Adverse Event Report: ARTHREX, INC. MAXFORCE MTP PLATE, STD, 5°-5°, RIGHT; BONE FIXATION PLATE

ARTHREX, INC. MAXFORCE MTP PLATE, STD, 5°-5°, RIGHT; BONE FIXATION PLATE
Model Number MAXFORCE MTP PLATE, STD, 5°-5°, RIGHT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/11/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that after an initial mtp - maxforce surgery the plate broke post operative during the healing process.A revision surgery was performed on (b)(6) 2023 and the broken plate was removed out of the patient.Update: 14-dec-2023 dw.Further information were provided that the initial surgery was performed on (b)(6) 2023.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h6.The complaint allegation is confirmed based on the customer-provided photograph, which demonstrates that the maxforce¿ mtp compression plate, standard, 5° valgus, 5° dorsiflex, right, fractured into two pieces at the.159±.002 inch slot.The threads were also observed to be chipped.Dimensional records were reviewed without findings.No information was provided if the screws were inserted by hand and not with powered equipment.The most likely cause for the reported failure can be attributed to a patient-specific event.Per dfu-0336-eo rev 0- e - warnings - 5.5.Postoperatively and until healing is complete, fixation provided by this device should be considered as temporary and may not withstand weight bearing or other unsupported stress.The fixation provided by this device should be protected.The postoperative regimen prescribed by the physician should be strictly followed to avoid adverse stresses applied to the device.

Brand Name
MAXFORCE MTP PLATE, STD, 5°-5°, RIGHT
Common Device Name
BONE FIXATION PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key18463394
Report Number1220246-2024-00176
Device Sequence Number16889989
Product Code HRS
UDI-Device Identifier00888867345621
UDI-Public00888867345621
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K201235
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAXFORCE MTP PLATE, STD, 5°-5°, RIGHT
Device Catalogue NumberAR-9944S-5R
Device Lot Number5262127
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2023
Supplement Date Received by Manufacturer06/04/2024
Initial Report FDA Received Date01/08/2024
Supplement Report FDA Received Date07/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown